# SDR SWAA2016100308393

- Difficulty date: September 13, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 63,645 hours, 37,453 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 147A5600
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BULKHEAD WEB CORRODED AT BS 1016, LBL 10.   R & R THE BULKHEAD WEB IAW SRM AND DWG.
